Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 132985, 7 pages
http://dx.doi.org/10.1155/2011/132985
Research Article

Topological Entropy and Special α-Limit Points of Graph Maps

College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China

Received 11 December 2010; Revised 4 February 2011; Accepted 2 March 2011

Academic Editor: M. De la Sen

Copyright © 2011 Taixiang Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. S. Block and W. A. Coppel, Dynamics in One Dimension, vol. 1513 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992. View at Zentralblatt MATH
  2. M. W. Hero, “Special α-limit points for maps of the interval,” Proceedings of the American Mathematical Society, vol. 116, no. 4, pp. 1015–1022, 1992. View at Publisher · View at Google Scholar
  3. J. Llibre and M. Misiurewicz, “Horseshoes, entropy and periods for graph maps,” Topology, vol. 32, no. 3, pp. 649–664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. M. Blokh, “On transitive mappings of one-dimensional branched manifolds,” in Differential-Difference Equations and Problems of Mathematical Physics (Russian), pp. 3–9, Akad. Nauk Ukrain. SSR Inst. Mat., Kiev, Russia, 1984. View at Google Scholar
  5. A. M. Blokh, “Dynamical systems on one-dimensional branched manifolds. I,” Theory of Functions, Functional Analysis and Applications, no. 46, pp. 8–18, 1986 (Russian), translation in Journal of Soviet Mathematics, vol. 48, no. 5, pp. 500–508, 1990. View at Google Scholar · View at Zentralblatt MATH
  6. A. M. Blokh, “Dynamical systems on one-dimensional branched manifolds. II,” Theory of Functions, Functional Analysis and Applications, no. 47, pp. 67–77, 1987 (Russian), translation in Journal of Soviet Mathematics, vol. 48, no. 6, pp. 668–674, 1990. View at Google Scholar
  7. A. M. Blokh, “Dynamical systems on one-dimensional branched manifolds. III,” Theory of Functions, Functional Analysis and Applications, no. 48, pp. 32–46, 1987 (Russian), translation in Journal of Soviet Mathematics, vol. 49, no. 2, pp. 875–883, 1990. View at Google Scholar
  8. J.-H. Mai and S. Shao, “The structure of graph maps without periodic points,” Topology and Its Applications, vol. 154, no. 14, pp. 2714–2728, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Mai and T. Sun, “The ω-limit set of a graph map,” Topology and Its Applications, vol. 154, no. 11, pp. 2306–2311, 2007. View at Publisher · View at Google Scholar
  10. J.-H. Mai and T.-X. Sun, “Non-wandering points and the depth for graph maps,” Science in China. Series A, vol. 50, no. 12, pp. 1818–1824, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. X. Sun, H. J. Xi, Z. H. Chen, and Y. P. Zhang, “The attracting centre and the topological entropy of a graph map,” Advances in Mathematics, vol. 33, no. 5, pp. 540–546, 2004 (Chinese). View at Google Scholar
  12. X. D. Ye, “The centre and the depth of the centre of a tree map,” Bulletin of the Australian Mathematical Society, vol. 48, no. 2, pp. 347–350, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. Ye, “Non-wandering points and the depth of a graph map,” Journal of the Australian Mathematical Society. Series A, vol. 69, no. 2, pp. 143–152, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH